# SDR SIMA200414201

- Difficulty date: May 17, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3632001003
- Part serial: 00333
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW SELECTED FLAPS TO 9 DEGREES AT WHICH POINT THEY RECEIVED FLAPS FAIL MSG AND FLAPS FAILED TO MOVE.  DECLARED EMERGENCY AND LANDED SAFELY WITH 0 FLAPS.  FPDU OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (SW21200406985)
